# SDR CALA2023052201595

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 71,439 hours, 26,112 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7377899ERMLGCARB
- Part serial: 0083C20766
- Condition: Damaged
- Location: #2 Mlg
- Part time: 2,314 hours, 923 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1, #2 MLG TIRE TREAD LOSS ON TAKEOFF OUT OF DEN. RPL''D #2 MLG TIRE ASSY. OPS OK.
